Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Automorphism groups of half cubes

Richard H. Hammack and Benjamin B. MacKinnon

Vol. 16 (2023), No. 2, 321–329
Abstract

The n-dimensional half cube is the graph whose vertices are the binary strings of length n, with an even number of 1’s, and with two vertices adjacent if and only if they differ in exactly two positions. It is also the 1-skeleton of an n-dimensional polytope (called the half cube polytope) whose cells are (n1)-dimensional simplices and (n1)-dimensional half cube polytopes.

We compute the automorphism groups of the half cube graphs by embedding their vertices in n and realizing the automorphism groups as subgroups of GL n(). As a consequence, the automorphism group of a half cube graph coincides with its automorphism group as a polytope.

PDF Access Denied

We have not been able to recognize your IP address 44.210.99.209 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
half cube, graph automorphism group, hypercube, graph automorphism group
Mathematical Subject Classification
Primary: 05C25, 05C50, 05C99
Milestones
Received: 28 February 2022
Revised: 4 June 2022
Accepted: 4 June 2022
Published: 26 May 2023

Communicated by Ronald Gould
Authors
Richard H. Hammack
Department of Mathematics and Applied Mathematics
Virginia Commonwealth University
Richmond, VA
United States
Benjamin B. MacKinnon
Department of Mathematics
Brightpoint Community College
Midlothian, VA
United States